# SDR 9614139302

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CEILING MOUNTED EMERGENCY LIGHTS AT ROW 13 - ROW 18 WOULD NOT TEST.  REPLACED BATTERY PACK AND POWER SUPPLY 85-72.  OPERATIONAL CHECK OK.
